# SDR DALA2018092655761

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 80,351 hours, 61,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WHEEL WELL FORWARD FRAME HAS A CRACK. REPLACED LEFT FORWARD WHEEL WELL FRAME PER BAC DWG #5930584. (LP #4765882)
